Forskolin Side Effect Question

  1. Forskolin Side Effect Question


    Hello! I'm new to the forum, but have gotten great advice from reading the posts of others.

    I am wondering if I should decrease the dosage of Forskolin I'm taking and if anyone else has dealt with a feeling of breathlessness/increased heart rate from taking Forskolin. Sometimes it just seems like I need to lay down from being out of breath when I take it, but it wears off after a few hours, then normal life resumes.

    The doasge says "Standardized to 20% Forskolin, 50mg, 1 capsule @250mg.

    What should I do? I really like the benefit it gave before with the fat loss, but I stopped taking it because I kept feeling out of breath and had a very high heart rate.


  2. If I was feeling like that from a dietary supplement that I didn't have to take, I'd freakin stop lol.
    Hi-Tech Pharmaceuticals Representative
    •   
       


  3. Personally never heard of side effects like that from forskolin. Are you taking it with anything else?

    Your side effects sound like a stimulant related effect. Are you using a thermogenic or other stimulant-based product with the forskolin?
    Performax Labs Online Company Rep
    Use code 'JOHN25' for 25% off Performax Products
    www.PerformaxLabs.com

  4. Quote Originally Posted by john.patterson View Post
    Personally never heard of side effects like that from forskolin. Are you taking it with anything else?

    Your side effects sound like a stimulant related effect. Are you using a thermogenic or other stimulant-based product with the forskolin?
    Yes. I'd be on a thermogenic also. Perhaps that is the culprit. Ive cycled off therogenics for a bit, however so I am currently not taking any.

  5. How long has it been since you stopped the thermo product?
    •   
       


  6. Quote Originally Posted by mw1 View Post
    How long has it been since you stopped the thermo product?
    About two weeks. I recently tried C4 with forskolin, I think it's called C4 Ripped because I wanted to see if it would have a similar effect as taking it in capsule form. I had no issue. But, when I take a forskolin capsule as described, it makes me feel like I'm out of breath. I read that some side effects could be lowered heart rate, so it could be that, but to me it felt like my heart was beating harder than normal and faster. My attempt this go round was to see if I take it with no other stimulant or first thing in the morning would I experience a similar reaction. I haven't done that yet, though.

  7. Quote Originally Posted by criticalbench View Post
    If I was feeling like that from a dietary supplement that I didn't have to take, I'd freakin stop lol.
    I did, indeed. I considered maybe it was something else that didn't agree with me, but I'm not sure what that would be.

  8. I get some supremely unearthly devil-hell smelling farts when I take forskolin at 75mg per day but thats it.

    Most people will recommend you get a forskolin supplement standardized to a 95% extract, may be something you want to look in to.

  9. Quote Originally Posted by woodbubl View Post
    Yes. I'd be on a thermogenic also. Perhaps that is the culprit. Ive cycled off therogenics for a bit, however so I am currently not taking any.
    I would point the finger at your thermo and isolate that variable first. It's very likely that the stimulants are causing these issues, not the forskolin
    Performax Labs Online Company Rep
    Use code 'JOHN25' for 25% off Performax Products
    www.PerformaxLabs.com

  10. I would also say the therm was most likely culprit.... however forskolin can elevate heart rate and cause light headedness, palpitations, etc. While rare, it can happen.
    Performax Labs Product Specialist
    Visit our site at www.performaxlabs.com and use code Ryan25 for 25% off Performax Labs Products!

  11. Are you taking any prescription drugs? Like asthma medication or viagra?

  12. Please list all medications you are taking as well. Like others have said, I highly doubt itís the forskolin. Stop the thermo and forskolin now. If symptoms go away, introduce forskolin only.

  13. I agree that most people don't have any issues with forskolin and it could be something else, but forskolin CAN increase heart rate. It's main mode of action is to increase cAMP which is a signaling molecule that is directly implicated in the modulation of heart rate...namely it will increase contractor force and rate from what I understand.

    Other PDE inhibitors may make this worse by increasing cAMP through forskolin and then something like Viagra reducing the ability to break down camp.

    It may be another supplement, a combination if things, or something that should be checked out by a doctor.

    Increased heart rate and breathlessness to the point you have to pay down makes me agree with others that it is worth stopping all unnecessary supplements and reintroducing things one at a time to diagnose at the very least. A check up may also be in order.

  14. I've had bad experiences with Forskolin, but they are not exactly like what you describe. My guess is that I have an allergic reaction, which has caused me to break out in very small hives and to feel fluish. That flu-like feeling is really dose-dependent, too. If I take a little, I feel a little crappy, and if I take a lot, I feel lousy all day.
  •   

      
     

Similar Forum Threads

  1. side effect question
    By zed in forum Anabolics
    Replies: 3
    Last Post: 06-06-2006, 10:16 PM
  2. 1-AD Side Effect Question
    By darius in forum Anabolics
    Replies: 7
    Last Post: 08-01-2004, 03:01 AM
  3. clen side effect question?
    By mpc in forum Anabolics
    Replies: 28
    Last Post: 01-12-2004, 08:29 PM
Log in
Log in